# SDR DHL9870628C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 SLAT INBD TRACK OUTBD RIB IS CRACKED PAST STOP DRILL.  STOP DRILLED END OF CRACK, HFEC, FABRICATED RIB REPAIR PER SRM 57-50-3, 4 X 5.  N/R 1667.
